MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCOLADE? DR; pacemaker

BOSTON SCIENTIFIC CORPORATION ACCOLADE? DR; pacemaker
Model Number L301
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this pacemaker recorded a code 1003, indicating the voltage is too low for the projected remaining capacity.Data analysis identified potential high impedance within the battery.Continued monitoring was recommended.This device remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Analysis of the device memory confirmed that a code 1003 alert was recorded.Boston scientific previously issued a field safety notice to notify physicians of the potential for accolade family pacemaker and cardiac resynchronization therapy pacemaker (crt-p) devices to initiate safety mode when high battery impedance is detected.Engineers determined that the code 1003 alert was due to a subsequently released software update that was designed to detect the onset of high battery impedance and prevent the initiation of safety mode in an ambulatory setting.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of message - error code 1003 was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause traced to device design.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
ACCOLADE? DR
Common Device Name
pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50083540
Report Number2124215-2026-40872
Device Sequence Number10219707
Product Code LWP
UDI-Device Identifier00802526559174
UDI-Public(01)00802526559174(17)230913
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/13/2023
Device Model NumberL301
Device Catalogue NumberL301
Device Lot Number793471
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured09/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2124215-03/18/26-001-C
Patient Sequence Number1
Patient Age89 YR
Patient SexUnknown